# SDR CALA2025041403783

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 69,407 hours, 30,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D2567045500600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISED DOOR 2R SLIDE COVER HAS 2 INCH CRACKED. REPLACED DR 2R SLIDE BUSTLE, REF AMM 25-62-44-400-802-A.
